# SDR MZZA9516

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, FROZEN WATER FOUND ON RT MLG DOOR GROUND RELEASE CRANK ROLLER.  THE DAMAGED ROLLER WAS REMOVED AND REPLACED PER B727 MM 32-34-21 AND OPERATIONAL CHECK FOUND SATISFACTORY.  HANGAR NON-ROUTINE REPAIR, ITEM CARD NR 0729691 (SEQ NR 01027).  (X)
